# SDR DHL2005806533

- Difficulty date: August 22, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Door
- Condition: Corroded
- Location: Aileron
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AILERON COUNTERWEIGHTS ACCESS DOOR INTERIOR CORRODED STA XA 615.000 - 630.000.  REMOVED CORROSION FROM ACCESS DOOR IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  REMOVED ACCESS DOOR IAW SRM 57-1-0, 51-3-0.  FABRICATED NEW ACCESS DOOR IAW SRM 57-8-1 FIG 4, SRM 51-1-4.  CLEANED, TREATED AND PRIMED NEW ACCESS DOOR AND AREA IAW SRM 51-1-8B.  INSTALLED NEW ACCESS DOOR IAW SRM 51-3-0, SRM 51-3-1.  PERFORMED RT OUTBOARD AILERON BALANCING IAW SRM 51-4-3 PG 1-3.  FOUND WITHIN ALLOWABLE LIMITS.
